Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Using Microgynon, mood swings, headaches. Worried

Hello, I have been on the microgynon pill for just over a year now and have noticed over the last few months that I have regular mood swings but I can deal with them, I get headaches daily locatEd on the right side of my head and I m worried it could be something serious. It also seems to be affected when I move my head round. Please could I have advice. Is this likely to be the cause?
Asked On : Wed, 23 May 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi, thanks for your query. I would like to know the specific indication for which you are using oral contraceptive (microgynon) pills. These pills have a host of side effects including headaches, dizziness, mood swings, skin problems like exacerbation of acne, weight gain etc. In addition do you also have blurring of vision, milky secreation from breasts or menstrual abnormalities? Based on your provided profile, your problems are due to side effects of microgynon pills. To be on safer side I would like you to meet your doctor to discuss about discontinuing these pills & also to have MRI brain to rule out prolactinoma a pituitary tumor which can cause some of these symptoms. Good luck
Answered: Sun, 20 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor